# SDR VTZA95015

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41027
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE6
- Condition: Out Of Adjust
- Location: Baggage Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, FLT NR 6215, FROM IAD TO PVD AT 1235 HRS, ABORTED THE TAKEOFF DUE TO THE BAGGAGE DOOR WARNING ILLUMINATING.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANFE OPENED DMI 40020 IAW MEL 52-3 ON THE DOOR WARNING SYSTEM.  MAINTENANCE LATER CLEARED DMI 40020 ON 01-06-95 BY ADJUSTING BAGGAGE DOOR MICROSWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (Z)
